MathSciNet Relay Station
MathSciNet bibliographic data
MR2863962 (2012k:35239) 35K51 (35B35 35K59 35R60)
Wang, Yangfan; Lin, Ping; Wang, Linshan Exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays. Nonlinear Anal. Real World Appl. 13 (2012), no. 3, 1353–1361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement